Show simple item record

dc.contributor.authorMohanty, Ranjan Kumaren_US
dc.contributor.authorKhan, Arshaden_US
dc.contributor.authorNayak, Suchetaen_US
dc.date.accessioned2020-11-11T05:55:28Z
dc.date.available2020-11-11T05:55:28Z
dc.date.issued2020-02-25
dc.identifier.citationMohanty, R. K., Khan, A. & Nayak, S. (2020). Variable mesh discretization of system of nonlinear singular boundary value problems. TWMS Journal Of Applied And Engineering Mathematics, 10(3), 594-605.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2845
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/106-vol10no3/551
dc.description.abstractIn this paper two generalized numerical schemes using variable mesh has been developed to solve the system of nonlinear two point boundary value problems. Analytical convergence using a model fourth order problem has been provided. The order of convergence of the proposed methods are two and three. The methods are applicable to singular problems as well. Comparative study of numericals are given to prove the efficiency of the schemes.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectVariable meshen_US
dc.subjectSingularen_US
dc.subjectNonlinearen_US
dc.subjectSystemen_US
dc.subjectRoot mean square errorsen_US
dc.subjectReproducing kernelen_US
dc.subjectPower seriesen_US
dc.subjectFractional differential equationen_US
dc.titleVariable mesh discretization of system of nonlinear singular boundary value problemsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal Of Applied And Engineering Mathematicsen_US
dc.identifier.volume10
dc.identifier.issue3
dc.identifier.startpage594
dc.identifier.endpage605
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess